# SDR DALA1017536306

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 88,619 hours, 11,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOP ROWS 35-41 LEFT.  SECURED WIRE CONNECTOR, CHECKS OK.
